# SDR USAA2015011600003

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 19,706 hours, 6,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0417
- Condition: Low Pressure
- Location: R4 Door
- Part time: 19,706 hours, 6,792 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR PRESS LOW.  SERVICED 4R DOOR EMER ASSIST BOTTLE IAW MM 52-22-00-614-002-A.
